Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What are the side effects of Nuva Ring?

i have been on the nuva ring for 3 months now, and i have been having my period on and off the whole time i have been using this the longest i have gone without my period is a week, and my periods are usually heavy with cramps and the whole shibang. is this normal? what should i do about this
Asked On : Sun, 24 Jan 2010
Answers:  1 Views:  524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Hi.. Menstruation disturbances are known to occur with the use of hormonal contraceptives.. In some instances they usually settle down.. But if the problem has been severe, may be you must put it across your doctors,,,

Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor